IJPAM: Volume 50, No. 4 (2009)

ON A QUADRATIC PENCIL OF DIFFERENTIAL OPERATORS
WITH PERIODIC GENERALIZED POTENTIAL

Manaf Dzh. Manafov$^1$, Abdullah Kablan$^2$
$^1$Department of Mathematics
Faculty of Sciences and Letters
Adiyaman University
Adiyaman, 02040, TURKEY
e-mail: [email protected]
$^2$Department of Mathematics
Faculty of Arts and Sciences
Mersin University
Mersin, 33343, TURKEY
e-mail: [email protected]


Abstract.In this paper, we obtain conditions for the absence of spectral gaps in spectrum of a quadratic pencil of Strum-Liouville operarors with periodic generalized potential.

Received: July 29, 2008

AMS Subject Classification: 34L10, 34B27, 34B24

Key Words and Phrases: quadratic pencil of differential operators, continuous spectrum, gaps

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 4